MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/00000539-200301000-00033

Медицинская библиотека · Anesthesia and analgesia · 2003

Bronchospasm induced by propofol in a patient with sick house syndrome.

Hattori Jun-ichi, Fujimura Naoyuki, Kanaya Noriaki, Okazaki Kayoko, Namiki Akiyoshi

Клинический случайСтатьяПеревод в очереди

Аннотация

Propofol is often used in patients with asthma, but it can induce bronchospasm. We report a patient with sick house syndrome (nonspecific complaints of mucosal irritation, headache, nausea, and chest symptoms) who suffered bronchospasm. This case suggests that propofol is not always a safe anesthetic for patients with asthma, especially drug-induced asthma.

Для цитирования: Hattori Jun-ichi, Fujimura Naoyuki, Kanaya Noriaki, Okazaki Kayoko, Namiki Akiyoshi. Bronchospasm induced by propofol in a patient with sick house syndrome.. Anesthesia and analgesia. 2003. DOI: 10.1097/00000539-200301000-00033.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.